# SDR UALA2011012800471

- Difficulty date: January 27, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 28,940 hours, 12,994 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1161
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOOR SLIDE DEPLOYED BUT DID NOT INFLATE. SLIDE PACK IS RESTING ON THE AIR STAIR TOP STEP.  DISCONNECT THE DOOR 1L SLIDE IAW AMM.  AFTER SLIDE IS REMOVED FROM THE DOOR LEAVE THE SLIDE IN THE FWD GALLEY AREA UNTIL THE SLIDE CAN BE PINNED AND SAFTIED.  REPLACED SLIDE PACK ASSY.  REPLACED DIAPHRAGM OF THE DOOR DAMPER AND DOOR EMERGENCY ASSIST CYL REF MM. SERVICED DOOR ASSIST BOTTLE TO FULL.
